# SDR REXA2013012300179

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 26,210 hours, 23,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOODLIGHT AT ROW 5 INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT LAMP (CEILING ROW 5) IAW AMM 33-51-16.  OPS CHECKS GOOD.  DEFER CLEARED, REMOVED PLACARD.
